# SDR A6WA201441353

- Difficulty date: April 1, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 26,211 hours, 25,117 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE EACH TIE DOWN ON RBL 9 AT FS 559+112 HAS CORROSION.  R & R CORRODED SEAT TRACK WITH NEW SERVICEABLE SEAT TRACK IAW SRM 51-40-11.
